Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 3, Pages 266–281 (Mi chfmj62)  

Mathematics

Asymptotics of a boundary-value problem solution for the Laplace equation with type changing of the boundary condition on two small sites

A. A. Ershova, M. I. Rusanovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia
b Chelyabinsk State University, Chelyabinsk, Russia

Abstract: We consider a harmonic function in a three-dimensional bounded domain. The normal derivative is given on almost the entire boundary, excepting two small sections, on which the value of the function itself is specified. For such a harmonic function, by the method of matching asymptotic expansions, a two-scale asymptotics with respect to a small parameter characterizing the size of the mentioned boundary sections is constructed and justified. The physical application of the obtained decomposition is given.

Keywords: boundary value problem, Laplace equation, asymptotic expansion, mixed problem, small parameter, matching method, electrical resistance.

Full text: PDF file (846 kB)
References: PDF file   HTML file
Received: 15.08.2017
Revised: 15.10.2017

Citation: A. A. Ershov, M. I. Rusanova, “Asymptotics of a boundary-value problem solution for the Laplace equation with type changing of the boundary condition on two small sites”, Chelyab. Fiz.-Mat. Zh., 2:3 (2017), 266–281

Citation in format AMSBIB
\Bibitem{ErsRus17}
\by A.~A.~Ershov, M.~I.~Rusanova
\paper Asymptotics of a boundary-value problem solution for the Laplace equation with type changing of the boundary condition on two small sites
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 3
\pages 266--281
\mathnet{http://mi.mathnet.ru/chfmj62}
\elib{https://elibrary.ru/item.asp?id=30487861}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj62
  • http://mi.mathnet.ru/eng/chfmj/v2/i3/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:120
    Full text:33
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021